On equality sets of morphisms in topological free monoids
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 25 (1991) no. 1, pp. 39-42.
@article{ITA_1991__25_1_39_0,
     author = {Fory\'s, Wit},
     title = {On equality sets of morphisms in topological free monoids},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {39--42},
     publisher = {EDP-Sciences},
     volume = {25},
     number = {1},
     year = {1991},
     mrnumber = {1104409},
     zbl = {0721.68034},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1991__25_1_39_0/}
}
TY  - JOUR
AU  - Foryś, Wit
TI  - On equality sets of morphisms in topological free monoids
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1991
SP  - 39
EP  - 42
VL  - 25
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1991__25_1_39_0/
LA  - en
ID  - ITA_1991__25_1_39_0
ER  - 
%0 Journal Article
%A Foryś, Wit
%T On equality sets of morphisms in topological free monoids
%J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
%D 1991
%P 39-42
%V 25
%N 1
%I EDP-Sciences
%U http://www.numdam.org/item/ITA_1991__25_1_39_0/
%G en
%F ITA_1991__25_1_39_0
Foryś, Wit. On equality sets of morphisms in topological free monoids. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 25 (1991) no. 1, pp. 39-42. http://www.numdam.org/item/ITA_1991__25_1_39_0/

1. N. Bourbaki, Topologie générale, livre III, Hermann, Paris.

2. M. Jr Hall, A topology for free groups and related groups, Ann. Math., 1950, 52. | MR | Zbl

3. J. E. Pin, Topologies for the free monoid, Univ. Paris-VI et VII, L.I.T.P., 1988-17 (preprint). | MR

4. Ch. Reutenauer, Une topologie du monoide libre, Semigroup Forum, 1979, 18. | MR | Zbl